Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6644
Title: Una condizione di non degenerabilità per correspondenze algebriche irriducibili
Authors: Predonzan, Arno
Issue Date: 1969
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Arno Predonzan, "Una condizione di non degenerabilità per correspondenze algebriche irriducibili", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 1 (1969), pp. 80-87.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
1 (1969)
Abstract: 
Si determina una condizione necessaria e sufficiente perché risulti non degenere una corrispondenza Ç tra due insiemi A e B, nell'ipotesi cge A, B e C siano normalmente algebrici ed irriducibili su un corpo commutativo k, ed inoltre si abbia $pr_{A}(\cedilla{C})=A$.

A necessary and sufficient condition is given for thr nondegeneracy of correspondence Ç between two sets A e B in the following hypotheses: A, B and Ç are normally algebraic and irreducible over a commutative field k; $pr_{A}(\cedilla{C})=A$.
Type: Article
URI: http://hdl.handle.net/10077/6644
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.01 (1969)

Files in This Item:
File Description SizeFormat
PredonzanRendMat01.pdf525.75 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

694
Last Week
0
Last month
5
checked on May 15, 2021

Download(s) 50

287
Last Week
0
Last month
0
checked on May 15, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.